Asymptotic periodicity of trajectories of an interval

Authors

  • V. V. Fedorenko

Abstract

We consider dynamical systems generated by continuous mappings of an interval I into itself. We prove that the trajectory of an interval JI is asymptotically periodic if and only if J contains an asymptotically periodic point.

Published

25.05.2009

Issue

Section

Short communications

How to Cite

Fedorenko, V. V. “Asymptotic Periodicity of Trajectories of an Interval”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 5, May 2009, pp. 716-20, https://umj.imath.kiev.ua/index.php/umj/article/view/3054.